advertisement
Question
Posted by: wallace | 2009/04/29

adictive to purata 30mg

how can i get of the pills, i get panic attacks and drink at night 3 in the morning 3 and at 14h45 4 pills all together 10 pills of 30mg.
i cant stop using them because that is what me keep going, sex life isnt so good also can you help please. can contact me also on 0735308517

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

Firstly, please do not post your contact phone-number --- I cannot contact you, and the number could be irresponsibly used by others.
Who ever is mistreating your panic attacks by prescribing and encouraging you to become dependent on Purata, is doing a lousyjob. Don't stop taking them suddenly, as that could be dangerous, but arrange as urgently as possible to see a good local psychiatrist who can re-assess the situation and provide PROPER treatment for panic disorder, which is NEVER Purata. Drugs otherwise used for depression can be very useful, as can CBT counselling specifically ; and the psychiatrist will need to plan with you a careful program to gradually reduce the addictive purate and enable you to slowly get free from them. Actually effective treatment is available, to get rid of the panic attacks and severe anxiety, without becoming pickled in sedatives.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

4
Our users say:
Posted by: Anonymous | 2016/05/23

What are the dangers of stopping cold turkey? I am addicted to purata 30mg and have to stop but cannot wean off it.

Reply to Anonymous
Posted by: Anonymous | 2016/03/24

How long will it take to get out of the system all together without using any medication?

Reply to Anonymous
Posted by: Anonymous | 2016/03/24

How long will it take to get out of the system all together without using any medication?

Reply to Anonymous
Posted by: Liza | 2009/04/29

Who is prescribing this irresponsibly high dose to you? Trying to stop ' cold-turkey'  is not going to work. You will need to see a responsible psychiatrist to slowly wean yourself from this drug. Going for therapy to find ways of coping with your anxiety without medication is also advisable. I also used a similar medication for a very long time for severe anxiety though I will definitely not advise the way I stopped. (Suicide attempt, in a coma for days with anti-poison drips etc.) Today the only thing I use for anxiety when it gets really bad, are 2 rescue tablets occasionally (Perhaps 2-3 times a month).

There are anti-depressants which can be prescribed for anxiety that perform wonders.

Good Luck
Liza

Reply to Liza

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement